Journal article icon

Journal article

Random Krylov spaces over finite fields

Abstract:
Motivated by a connection with block iterative methods for solving linear systems over finite fields, we consider the probability that the Krylov space generated by a fixed linear mapping and a random set of elements in a vector space over a finite field equals the space itself. We obtain an exact formula for this probability and from it we derive good lower bounds that approach 1 exponentially fast as the size of the set increases.

Actions


Access Document


Publisher copy:
10.1137/S089548010139388X

Authors


Lauder, AGB More by this author
Journal:
SIAM Journal on Discrete Mathematics
Volume:
16
Issue:
2
Pages:
276-287
Publication date:
2003-02-05
DOI:
EISSN:
1095-7146
ISSN:
0895-4801
URN:
uuid:4ef81183-7baf-481b-9f62-4d1b7456ecb4
Source identifiers:
147531
Local pid:
pubs:147531

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP